Home

 

Recent Issues

 

Volume 47

1

2

3

 

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

 

 

 

 

 

 

 

 

 

 

Vietnam Journal of Mathematics 39:2 (2011) 191-215

Generalized Quasi-Equilibrium Problems of

Type II and Their Applications

Nguyen Xuan Tan1 and Nguyen Thi Quynh Anh2

1Institute of Mathematics, 18 Hoang Quoc Viet, 10307 Hanoi, Vietnam

2Department of basic sciences, Thai Nguyen university of information and

communication Technology, Thai Nguyen, Vietnam

 

Abstract. The generalized quasi-equilibrium problem of type II is formulated and some sucient conditions on the existence of its solutions are shown. As special cases, we obtain several results on the existence of solutions to ideal quasivariational inclusion problems, quasivariational relation problems of type II, generalized quasi-KKM theorems, etc. As corollaries, we shall show several results on the existence of solutions to other problems in the vector optimization theory concerning multivalued mappings.

2000 Mathematics Subject Classification: 49J27, 49J53, 91B50, 90C48.

Keywords: Generalized quasi-equilibrium problems of type II, upper and lower quasivariational inclusions, quasi-optimization problems, upper and lower C-quasiconvex multivalued mappings, upper and lower C- continuous multivalued mappings.

Email: nxtan@math.ac.vn [Corresponding Author]   

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013